# SDR DALA2021042602401

- Difficulty date: April 24, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 51,905 hours, 35,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT COMPARTMENT EMERGENCY LIGHT IS INOPERATIVE. MAINTENANCE REPLACED THE AFT EQUIPMENT BATTERY PACK PER B717 AMM 33-51. OPERATIONAL CHECK IS GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #7296477)
